# SDR DALA2015121507842

- Difficulty date: December 14, 2015
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 655-674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB CRACKED 2 EA PLACES BETWEEN BS 655 AND 674.  PART ON RACK.  CUT OUT DAMAGED CUSP WEB SECTION FROM BS 655 TO 691, RT SIDE DIM 36" X 15" IAW SRM 53-00-55, REPAIR 4.  FABRICATED NEW CUSP WEB, SECTION DIMENSIONS 36" X 15" AND A SPLICE DOUBLER DIMENSION 3.30" X 15" AND INSTALLED REPAIR PARTS IAW SRM 53-00-55, REPAIR 4 AND 53-20-51. ASSOCIATED AA 5310-01436 ADDED FOR AC 9588.
